Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 28, NWS Melbourne, FL

April 26, 2023Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 26, 2023, 2:57 PM EDT for Brevard County, Florida. It was in force for 48 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2023, 2:57 PM EDT (18:57 UTC)
Expired
Apr 26, 2023, 3:45 PM EDT
In force
48 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 6 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 3:15 PM EDTHAIL 0.752 W Suntree, FLTRAINED SPOTTER REPORTS DIME SIZED HAIL NEAR THE INTERSECTION OF ADDISON DR AND STADIUM PKWY.
Apr 26, 3:20 PM EDTHAIL 0.55 Nne Camp Holly Fish C, FL
Apr 26, 3:22 PM EDTTSTM WND DMG3 Nw West Melbourne, FLDELAYED REPORT. A POWER COMPANY REPAIR CREW REPORTED DAMAGE TO HOMES IN THE GROVELAND MOBIL HOME PARK COMMUNITY NEAR THE W EAU GALLIE BLVD AND INTERSTATE 95 INTERCHANGE. TIME ESTIMATED VIA RADAR.
Apr 26, 3:22 PM EDTHAIL 0.75Melbourne, FLDIME TO PENNY SIZE HAIL FALLING AT NWS MELBOURNE. BEGAN AT 322 PM.
Apr 26, 3:22 PM EDTHAIL 1Melbourne, FLDIME TO PENNY SIZE HAIL FALLING AT NWS MELBOURNE. BEGAN AT 322 PM. QUARTER SIZE HAIL AT 337 PM.
Apr 26, 3:23 PM EDTTSTM WND DMG3 Nw West Melbourne, FLEXTENSIVE DAMAGE REPORTED IN MOBILE HOME COMMUNITY WITH MANY STRUCTURES ROOFS LOST AND A CARPORT AND SHED DESTROYED. MULTIPLE TREES AND POWERLINES DOWN.
Apr 26, 3:23 PM EDTTSTM WND GST 713 Nw West Melbourne, FLDELAYED REPORT. A WEATHER STATION IN THE LAMP LIGHTER VILLAGE MEASURED A WIND GUST OF 62KT/71MPH FROM THE NORTH-NORTHWEST.
Apr 26, 3:26 PM EDTTSTM WND GST 602 Nw West Melbourne, FLOFF DUTY NWS EMPLOYEE ESTIMATES WIND GUSTS TO 60MPH/52KTS WITH TREE BRANCHES DOWN NEAR THE INTERSECTION OF CONESTEE DR AND POTOMAC DR.
Apr 26, 3:26 PM EDTHAIL 1.252 Nw West Melbourne, FLOFF DUTY NWS EMPLOYEE REPORTS HALF DOLLAR SIZED HAIL NEAR THE INTERSECTION OF CONESTEE DR AND POTOMAC DR.
Apr 26, 3:29 PM EDTHAIL 0.752 Nw West Melbourne, FL
Apr 26, 3:33 PM EDTTSTM WND GST 46Melbourne Airport, FLTHE ASOS AT THE MELBOURNE INTERNATIONAL AIRPORT (KMLB) MEASURED A WIND GUST OF 40KT/46MPH FROM THE WEST-NORTHWEST.
Apr 26, 3:39 PM EDTHAIL 1.253 Sse West Melbourne, FLTRAINED SPOTTER REPORTS HALF DOLLAR SIZED HAIL NEAR THE INTERSTATE 95 AND PALM BAY RD NE INTERCHANGE.
Apr 26, 3:40 PM EDTHAIL 12 Ssw West Melbourne, FLTRAINED SPOTTER REPORTS QUARTER SIZED HAIL NEAR WEST MELBOURNE.
Apr 26, 3:40 PM EDTHAIL 1.753 Ne Palm Bay, FLSPOTTER REPORTS DAMAGE TO CARS AND ROOFS IN PALM BAY WITH GOLF BALL SIZED HAIL OBSERVED. ROME AVE AND NEBRASKA AVE
Apr 26, 3:42 PM EDTHAIL 14 Nw Malabar, FLDELAYED REPORT. RECEIVED REPORT OF HAIL UP TO QUARTER SIZED NEAR THE INTERSECTION OF S BABCOCK ST AND PALM BAY RD.
Apr 26, 3:42 PM EDTHAIL 1.75West Melbourne, FLRECEIVED SEVERAL REPORTS AND PICTURES OF HAIL UP TO GOLF BALL SIZE AND SUBSTANTIAL VEGETATION DAMAGE DUE TO HAIL IN THE WEST MELBOURNE AREA AROUND 3:40 PM. TIME ESTIMATED VIA RADAR.
Apr 26, 3:43 PM EDTTSTM WND GST 553 Se West Melbourne, FLWEATHERFLOW STATION XDAI MEASURED A WIND GUST OF 48KT/55MPH FROM THE NORTH-NORTHEAST.
Apr 26, 3:43 PM EDTHAIL 11 N Palm Bay, FLDELAYED REPORT. TRAINED SPOTTER REPORTS ONE INCH HAIL NEAR MALABAR RD, BETWEEN ELDRON BLVD AND AND EMERSON DR, FOR THE LAST THREE TO FOUR MINUTES.
Apr 26, 3:43 PM EDTHAIL 13 N Palm Bay, FLDELAYED REPORT. TRAINED SPOTTER REPORTS QUARTER SIZED HAIL NORTHBOUND ON INTERSTATE 95 NEAR THE PALM BAY RD EXIT.
Apr 26, 3:45 PM EDTTSTM WND DMG1 W West Melbourne, FLBREVARD COUNTY EMERGENCY MANAGER REPORTS ROOF DAMAGE; PARTIAL BLOWN OFF AND/OR PARTIAL COLLAPSE AT BAER'S FURNITURE STORE ON 4260 NEW HAVEN/HWY 192. REPORTS OF WATER ENTERING THE STORE FROM THE ROOF.
Apr 26, 3:49 PM EDTHAIL 12 Sse West Melbourne, FLDELAYED REPORT. TRAINED SPOTTER REPORTS HAIL AT LEAST ONE INCH IN DIAMETER IN WEST MELBOURNE NEAR THE INTERSECTION OF EBER AND HOLLYWOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:07 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

860 
WUUS52 KMLB 261857
SVRMLB
FLC009-261945-
/O.NEW.KMLB.SV.W.0028.230426T1857Z-230426T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
257 PM EDT Wed Apr 26 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southern Brevard County in east central Florida...

* Until 345 PM EDT.

* At 257 PM EDT, a severe thunderstorm was located near Viera, or
  near Rockledge, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 2806 8087 2809 8086 2832 8086 2822 8056
      2817 8055 2794 8045
TIME...MOT...LOC 1857Z 293DEG 14KT 2825 8081 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
2 follow-up statements
628 
WWUS52 KMLB 261912
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
312 PM EDT Wed Apr 26 2023

FLC009-261945-
/O.CON.KMLB.SV.W.0028.000000T0000Z-230426T1945Z/
Brevard FL-
312 PM EDT Wed Apr 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN BREVARD COUNTY...

At 311 PM EDT, a severe thunderstorm was located near Suntree, or
near Camp Holly Fish Camp, moving southeast at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

If on or near Lake Washington, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 2806 8087 2827 8081 2822 8056 2817 8055
      2794 8045
TIME...MOT...LOC 1911Z 305DEG 25KT 2817 8075 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
716 
WWUS52 KMLB 261927
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
327 PM EDT Wed Apr 26 2023

FLC009-261945-
/O.CON.KMLB.SV.W.0028.000000T0000Z-230426T1945Z/
Brevard FL-
327 PM EDT Wed Apr 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN BREVARD COUNTY...

At 326 PM EDT, a severe thunderstorm was located over Camp Holly Fish
Camp, moving southeast at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

If on or near a lake, get away from the water and move indoors or 
inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 2806 8087 2819 8076 2818 8056 2794 8045
TIME...MOT...LOC 1926Z 328DEG 14KT 2810 8072 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:18 AM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 26, 11:18 AM EDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1118 AM EDT Wed Apr 26 2023

...New UPDATE, MARINE, AVIATION...

.UPDATE...
Issued at 1115 AM EDT Wed Apr 26 2023

Slightly drier air this morning, as evidenced by a 1.2" PW on the
10z XMR sounding, will gradually recover to around 1.4-1.5" this
afternoon as the east and west coast sea breezes migrate inland.
For now, east-central Florida remains dry with a few light showers
over the local Atlantic waters, east of Sebastian Inlet.
Temperatures are climbing into the low 80s with highs still
expected in the low 80s (coast) to mid 80s (inland).

Convection is still expected to initiate along the developing
east coast sea breeze midday through the early afternoon. While
isolated in nature, this initial development will be more directly
supported by a mid level shortwave moving over central Florida, so
a strong storm or two are possible as early as 12-2 PM. The main
threats will be large hail, gusty winds, and occasional to
frequent lightning strikes. While the threat for a tornado is very
low, it cannot be ruled out along the marine/land environmental
interface, especially in the vicinity of the developing sea
breeze.

From mid to late afternoon, an east and west coast sea breeze
collision is still expected across interior Florida. Morning model
runs of CAM guidance and hi-res ensembles show a parameter space
capable of strong and sustained updrafts, presence of some dry air
in the mid levels, and steep lapse rates. Coverage of storms is
the main question this afternoon, as mid level support moves
offshore into the Atlantic and moisture convergence stays tightly
focused to the mid-late afternoon sea breeze collision.
Regardless, anomalously cold 500mb temperatures of -13C to -15C
present a high ceiling for hail potential this afternoon.
Additionally, DCAPE values around 1000 J/kg will support efficient
downdrafts capable of gusty to locally damaging wind. A tornado
cannot be ruled out, mainly where local wind fields are modified
by storm-scale flow.

Remain weather aware today, especially this afternoon, and have
multiple methods of receiving warnings. Head indoors at the first
sign of thunder or lightning and monitor changing weather
conditions through early evening.

&&

.MARINE...
Issued at 1115 AM EDT Wed Apr 26 2023

Today-Tonight (modified previous)...Another active day for
showers and lightning storms expected today, especially along the
coast and inland. Coverage of showers and lightning storms
increasing along the coast into the early afternoon, as the sea
breeze develops. Strong to severe storms will be likely,
especially over inland lakes this afternoon, as the sea breeze
pushes inland and collides with the west coast breeze. Main
threats will be hail 1" to 2" in diameter or larger, gusty winds
around 50-55 kts, and frequent lightning strikes. Storms are
expected to move SE around 10-15kts with a few showers possibly
drifting offshore from the Treasure Coast late this evening.
Otherwise, onshore flow continuing, with winds up to 8-12kts. Seas
2-4ft.

&&

.AVIATION...
(12Z TAFS)
Issued at 1115 AM EDT Wed Apr 26 2023

Generally VFR prevailing with ISM/LEE and the Treasure Coast
terminals experiencing some transient MVFR CIGs. An east coast sea
breeze will develop in the next few hours with isolated SHRA/TSRA
possible along the coast. An eventual collision of the west and
east coast sea breezes is expected after 20z-21z, associated with
strong to severe storm development. Hail greater than 2" in
diameter, gusty winds 50-55 kt, and frequent lightning strikes are
possible.

TEMPOs will likely need minor adjustments this afternoon based on
storm development and evolution. However, any strong to severe
storm that impacts TAF sites, mainly terminals southwest of DAB,
may experience reductions to MVFR/IFR. Outside of storms, onshore
flow continues around 10 kt. Convection will dissipate after
02z-03z with onshore flow decreasing to 5 kt.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  80  67  81  67 /  40  10  30  60
MCO  85  67  85  69 /  60  20  40  50
MLB  83  69  83  70 /  60  30  30  50
VRB  83  68  85  69 /  60  30  30  40
LEE  86  66  88  69 /  60  20  40  60
SFB  84  66  86  68 /  50  20  40  60
ORL  85  67  88  70 /  60  20  40  60
FPR  83  69  83  70 /  60  30  30  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

SHORT TERM/AVIATION...Schaper
LONG TERM....Law
IDSS...Tollefsen
Hazardous weather outlook, Apr 26, 11:39 AM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1139 AM EDT Wed Apr 26 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-270200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1139 AM EDT Wed Apr 26 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Severe storms are expected today, with the Storm Prediction Center
highlighting much of east central Florida in an Enhanced Risk.
Convection is expected to begin along the coast through early
afternoon, as the sea breeze develops. Then, activity will spread
inland through the afternoon, with a sea breeze collision over the
interior helping to further enhance any storms. Storms are
expected to move southeast at around 10 to 15 mph.

Main threats today will be hail one to two inches in diameter or
larger, gusty to locally damaging winds up to around 60 mph, and
frequent lightning strikes. A brief tornado cannot be ruled out.
Locally heavy rainfall up to around 2 inches could produce ponding
on roadways or in low-lying or poor drainage areas.

.RIP CURRENT IMPACT...
A Moderate risk for life-threatening rip currents continues at
area beaches. Check with the local beach patrol for additional
information about ocean hazards and always heed the advice of
lifeguards. Swim only within sight of a lifeguard and never enter
the ocean alone.

.MARINE THUNDERSTORM GUST IMPACT...
Strong to severe storms are expected to impact inland lakes and
the Intracoastal Waterway, and possibly even the nearshore
Atlantic waters through the afternoon. Storms are expected to
move southeast at around 10 to 15 knots. Main threats will be hail
one to two inches in diameter or larger, gusty winds up to around
50 to 55 knots, and frequent lightning strikes.

.WATERSPOUT IMPACT...
Storms containing brief funnel cloud spinups or waterspouts will
be possible within coastal areas, especially into early
afternoon.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Storms will be present daily through at least the the weekend. A
few strong to severe storms will once again be possible on Friday.
Main threats will be wind gusts and hail. Ponding water will be
an increasing hazard through this period, as rounds of rainfall
accumulate each day.

At least a moderate risk of rip currents looks to continue
through the weekend. Poor boating conditions will be possible this
weekend, especially on Sunday, as southerly to southeasterly winds
increase.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Schaper/Leahy

In the hours before

Special weather statement, Apr 26, 2:33 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
233 PM EDT Wed Apr 26 2023

FLZ045-053-247-347-447-547-647-747-261915-
Southern Brevard Barrier Islands FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
233 PM EDT Wed Apr 26 2023

...Developing strong thunderstorms will impact portions of north-
central Brevard, southeastern Orange and northeastern Osceola
Counties through 315 PM EDT...

At 231 PM EDT, Doppler radar was tracking developing strong
thunderstorms over Canaveral Groves, or near Lone Cabbage Fish Camp,
and near Christmas with movement east to southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.

&&

LAT...LON 2845 8050 2839 8057 2826 8056 2819 8071
      2832 8108 2857 8095 2848 8050 2846 8049
TIME...MOT...LOC 1831Z 286DEG 13KT 2844 8085

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:33 PM EDTSpecial Weather StatementMLBBrevard42 min
Apr 26, 3:15 PM EDTSpecial Weather StatementMLBVolusia45 min
Apr 26, 3:21 PM EDTSevere Thunderstorm WarningMLBLake, Seminole, Volusia39 min
Apr 26, 3:29 PM EDTSevere Thunderstorm Warning Considerable damage threatMLBBrevard46 min
Apr 26, 3:34 PM EDTSpecial Marine WarningMLB86 min
Apr 26, 3:53 PM EDTSevere Thunderstorm WarningMLBLake, Seminole, Volusia40 min
Apr 26, 4:08 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River52 min
Apr 26, 4:25 PM EDTSpecial Marine WarningMLB2 hr
Apr 26, 4:29 PM EDTSpecial Weather StatementMLBSeminole31 min
Apr 26, 4:42 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie48 min
Apr 26, 5:09 PM EDTSpecial Weather StatementMLBSeminole36 min
Apr 26, 5:17 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange43 min
Apr 26, 5:17 PM EDTSevere Thunderstorm WarningMLBMartin, Saint Lucie43 min
Apr 26, 5:35 PM EDTSpecial Marine WarningMLB75 min
Apr 26, 5:38 PM EDTSevere Thunderstorm WarningMLBMartin33 min
Apr 26, 5:52 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola38 min
Apr 26, 7:02 PM EDTSpecial Weather StatementMLBLake28 min
Apr 26, 7:35 PM EDTSpecial Weather StatementMLBIndian River25 min
Apr 26, 7:40 PM EDTSevere Thunderstorm WarningMLBLake50 min
Apr 26, 7:56 PM EDTSpecial Weather StatementMLBIndian River34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.